Follow
Martina Hofmanova
Martina Hofmanova
Verified email at math.uni-bielefeld.de - Homepage
Title
Cited by
Cited by
Year
Degenerate parabolic stochastic partial differential equations: Quasilinear case
A Debussche, M Hofmanová, J Vovelle
1382016
Degenerate parabolic stochastic partial differential equations
M Hofmanová
Stochastic Processes and their Applications 123 (12), 4294-4336, 2013
1122013
Stochastically forced compressible fluid flows
D Breit, E Feireisl, M Hofmanová
Walter de Gruyter GmbH & Co KG, 2018
1092018
A PDE Construction of the Euclidean Quantum Field Theory
M Gubinelli, M Hofmanová
Communications in Mathematical Physics 384 (1), 1-75, 2021
1032021
Global Solutions to Elliptic and Parabolic Models in Euclidean Space
M Gubinelli, M Hofmanová
Communications in Mathematical Physics 368 (3), 1201-1266, 2019
972019
Stochastic Navier-Stokes equations for compressible fluids
D Breit, M Hofmanova
Indiana University Mathematics Journal, 1183-1250, 2016
642016
A regularity result for quasilinear stochastic partial differential equations of parabolic type
A Debussche, S De Moor, M Hofmanová
SIAM Journal on Mathematical Analysis 47 (2), 1590-1614, 2015
632015
An exponential-type integrator for the KdV equation
M Hofmanová, K Schratz
Numerische Mathematik 136 (4), 1117-1137, 2017
592017
A priori estimates for rough PDEs with application to rough conservation laws
A Deya, M Gubinelli, M Hofmanová, S Tindel
Journal of Functional analysis 276 (12), 3577-3645, 2019
582019
On weak solutions of stochastic differential equations
M Hofmanová, J Seidler
Stochastic analysis and applications 30 (1), 100-121, 2012
572012
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
B Gess, M Hofmanová
The Annals of Probability 46 (5), 2495-2544, 2018
562018
On the Navier–Stokes equation perturbed by rough transport noise
M Hofmanová, JM Leahy, T Nilssen
Journal of Evolution Equations 19 (1), 203-247, 2019
442019
Strong solutions of semilinear stochastic partial differential equations
M Hofmanová
Nonlinear Differential Equations and Applications NoDEA 20, 757-778, 2013
422013
Quasilinear generalized parabolic Anderson model equation
I Bailleul, A Debussche, M Hofmanova
Stochastics and Partial Differential Equations: Analysis and Computations 7 …, 2019
412019
An energy method for rough partial differential equations
A Hocquet, M Hofmanová
Journal of Differential Equations 265 (4), 1407-1466, 2018
392018
Solution semiflow to the isentropic Euler system
D Breit, E Feireisl, M Hofmanová
Archive for Rational Mechanics and Analysis 235, 167-194, 2020
382020
Local strong solutions to the stochastic compressible Navier–Stokes system
D Breit, E Feireisl, M Hofmanová
Communications in Partial Differential Equations 43 (2), 313-345, 2018
382018
Incompressible limit for compressible fluids with stochastic forcing
D Breit, E Feireisl, M Hofmanová
Archive for Rational Mechanics and Analysis 222, 895-926, 2016
382016
Global-in-time probabilistically strong and Markov solutions to stochastic 3D Navier–Stokes equations: Existence and nonuniqueness
M Hofmanová, R Zhu, X Zhu
The Annals of probability 51 (2), 524-579, 2023
362023
On a rough perturbation of the Navier–Stokes system and its vorticity formulation
M Hofmanová, JM Leahy, T Nilssen
342021
The system can't perform the operation now. Try again later.
Articles 1–20